Doctor insights on:
I took levaquin (levofloxacin) exactly like i should. I have walking pneumonia, bronchitis and sinusitis. I still feel terrible after this very strong medication?
Need to see doctor: Levaquin (levofloxacin) is not strong or weak, it is an antibiotic that will cover many of the germs that cause bronchitis and sinusitis and pneumonia but not all. In fact if the illness is caused by a virus their really is no antibiotic that will help. In any case if still unwell the safest thing is to speak with your doctor for further advice. ...Read moreSee 1 more doctor answer
Got prescribe levaquin (levofloxacin) 500 mg for bronchitis is itv safe to take with my medications klonopin inderal remeron omperazole ?
Went to doctor for congestion, cough ..I have Dr. gave me an injection congestion. Prescribed levaquin (levofloxacin).. Feeling heaviness on forearm s.
What about bactrum? Just as effective as cipro (ciprofloxacin) and levaquin? Also, how long should it be taken?
Depends on the : Infection and organ affected. The choice of the drugs is driven by the organism and site of infection. Do you have a particular micro-organism and organ in mind? ...Read more
I was on levaquin (levofloxacin) 500 mg for my sinuses but it didn't work. Now I am taking leavaquin 750 mg and 40 mg of prednisone. How long will it take to work?
Is levaquin (levofloxacin) safe? I have pain in the top middle of my back and my cafs feel really tight. I also fell pin and needles through out my body.
Many side effects : Safety is a relative term. Every pharmaceutical (& most herbs) has side effects.While most who take Levaquin (levofloxacin) have few if any side effects, it can have serious & long-lasting side effects. Your symptoms could be due to levaquin (levofloxacin). Please contact the doc who prescribed it.It sounds wise to stop it but then you might need a different antibiotic. See http://www.Levaquin (levofloxacin)adversesideeffect.Com/side-effects. ...Read more
Can any other antibiotic besides levaquin (levofloxacin) safely be used to treat a urinary tract infection?
8 weeks ago took levaquin (levofloxacin). Since then bones hurt, arms twitch, lost 20 lbs (not trying)headache with numbness, legs weak. Any ideas? Levaquin (levofloxacin) toxicity?
Not likely: The symptoms aren't due to the antibiotic taken 8wks ago. In fact, it sounds like the original diagnosis was likely a viral infection. The symptoms you describe sounds more consistent with a post-viral inflammatory syndrome where the immune system has, for some reason, started to attack your own cells of the nervous system. This is something you should see your doctor to discuss. ...Read more
Given levaquin (levofloxacin) and antibiotic shot in rump for pneum. Now having severe pain in hip joint on injection leg also shoulder pain. Is this side affect?
Not normally from: Levaquin (levofloxacin). Some people will have myalgias from intermuscular injections, but not joint pain as often. There is evidence linking Levaquin (levofloxacin) and development of neuropathy, but usually a single dose would not cause it and most likely not in the shoulder. You may have inflammation from the pneumo irritating past arthritis. Pay attention to any other unusual symptoms and check back with your doc. ...Read more
What effects: Depends upon what it is to which you are referring. ...Read more
Is it ok to split a 500mg levaquin (levofloxacin) tablet and only take half if prescribed 250mg ? Have them left over and was prescribed 250mg.
Yes: It should be ok to split the tablets. ...Read more
Is okay to take 500mg levaquin (levofloxacin) with 20 mg og predisone. Nurse practioner prescribed today. Not sure of this combination for retracted typanic membrane?
Controvesial: I can't say i agree with the prednisone. A retracted tm can be due to infection so i won't argue with that...But the Prednisone may be counter productive. There has always been a controversy over antibiotics and simultaneous steroid use. If the problem persists i'd have your pcp refer to an ent..In the meantime..I'd stop the steroid. ...Read more
How much time for GABA antagonist to unbind from GABA receptor site?Levaquin (levofloxacin) has binded to my GABA receptors.1month off levaquin&feel the same.
Not long: Levofloxacin is hypothesized to cause neuropsych symptoms via a combination of its gaba antagonism and nmda agonism. With that said, it is highly doubtful that symptoms you're experiencing one month following ingestion are caused by levofloxacin, whose half-life is 6-8 hours and therefore is no longer in your system. I would be looking for other causes. ...Read more